University of Rhode Island

Picture of Library

University of Rhode Island Libraries
HELIN Catalog
Find Articles
User Guides
InfoRhode Tutorials
E-Journal List
Hours
My Library Account About the Libraries About the Libraries Give to the Libraries

University of Rhode Island Libraries Web Site Header

Libraries HomeLibrary hoursSite IndexContact Information

University Libraries
Faculty Publications
Compiled by Margaret J. Keefe

Faculty Publications 1992

ARTS & SCIENCES
Mathematics

Anderson, Ian and Norman J. Finizio. "A Generalization of a Construction of E. H. Moore." Bulletin of the Institute of Combinatorics and Its Applications. 6:39-46. September 1992.

Anderson, Ian and Norman J. Finizio. "An Infinite Class of Cyclic Triplewhist Tournaments." Congressus Numerantium. 91:7-18. November 1992.

Beauregard, Raymond A.  SEE also: Fraleigh, John B.

Beauregard, Raymond A. "Unique Factorization in the Ring R[x]." Journal of the Australian Mathematical Society. Series A. 53(3):287-293. December 1992.

Chuanxi, Qian and G. Ladas. "Oscillations of Systems of First Order Neutral Differential Equations." Annals of Differential Equations. 8(2):139-147. 1992.

Clark, Dean. "Falacies, Flaws, and Flimflam: A Centennial Tribute to Sam Lloyd." College Mathematics Journal. 23(5):402-406. November 1992.

DeVault, R., V. Kocic and G. Ladas. "Global Stability of a Recursive Sequence." Dynamic Systems and Application. 1:13-21.1992.

Driver, R. D., G. Ladas and P. N. Vlahos. "Asymptotic Behavior of a Linear Delay Difference Equation." Proceedings of the American Mathematical Society. 115(l):105-112. March 1992.

Driver, Rodney. "Bruce Sundlun, the Man for Rhode Island (Letter)." Good 5 Cent Cigar. September 15, 1992.  p.8.

Driver, Rodney D. "Bush May Bomb Iraq for Boost at Polls (Letter)." Narragansett Times. August 5, 1992.  p.17-A

Driver, Rodney. "Children and Smoking (Letter)." Warwick Beacon. April 9,1992.  p.18.

Driver, Rodney D. "Commentary: Can Groton's Electric Boat Find a Place for Itself in a Peace Economy?" Hartford Courant. April 2,1992.  p.Cl.

Driver, Rodney D. "Don't Read It Just Vote For It." Providence Journal-Bulletin. November 30, 1992.   p.A6.

Driver, Rodney D. "Go To War to Boost Popularity (Letter)." Warwick Beacon. August 4, 1992.  p.9.

Driver, Rod. "The Governor Should Be Re Elected (Letter)." Warwick Beacon. September 24, 1992. p. 18.

Driver, R. D., Luiz Felipe Martins and leda W. Rodrigues. "An Intuitive Approach to Variation of Parameters." International Journal of Mathematical Education and Science and Technology. 23(5):691-694. 1992.

Driver, Rodney D. "Knowing Medical Care Costs May Slow Increases (Letter)." Warwick Beacon. June 18, 1992.  p.18; June 23, 1992.  p.10.

Driver, Rodney D. "Rep. Driver Sees Effective House Change in Harwood (Letter)." Narragansett Times. December 11, 1992.  p.23-A.

Driver, Rodney. "Viewpoint: Legislators Should Read Before Voting." Narragansett Times. May 29, 1992.  p.23-A.

Driver, Rodney D. "Viewpoint: Medical Care Cost Should Be Considered." Narragansett Times. July 10, 1992.  p.21-A.

Driver, Rodney. "We Can't Build Submarines Forever (Letter)." Good 5 Cent Cigar. February 21, 1992.  p.6.

Eaton, Nancy and Vojtech Rodl. "A Canonical Ramsey Theorem." Random Structures in Algorithms. 3(4):437-444.1992.

Faranhi, A. M. and E. A. Grove. "A Simple Model for Price Fluctuations in a Single Commodity." Contemporary Mathematics. 129:97-103. 1992.

Finizio, Norman J.  SEE: Anderson, Ian.

Fraleigh, John B. and Raymond A. Beauregard. Linear Algebra. 2nd ed. Addison Wesley. 1991.  518p.

Georgiou, D. A., G. Ladas and P. N. Vlahos. "Oscillation and Asymptotic Behavior of a System of Linear Difference Equations." Applicable Analysis. 46(3 4):241-248. 1992.

Grove, Edward A.  SEE also: Faranhi, A. M.

Grove, Edward A. and A. M. Farahani. "A Simple Model for Price Fluctuations in a Single Commodity Market."  IN: Oscillation and Dynamics in Delay Equations: Proceedings of an AMS Special Session Held January 16-19, 1991. John R. Graef and Jack K Hale, Editors. American Mathematical Society. 1992.  p.97-103.

Gyori, 1. and G. Ladas. "Positive Solutions of Integro Differential Equations With Unbounded Delay." Journal of Integral Equations. 4(2):1-390. Spring 1992.

Jaroma, J. H., S. A. Kurkuklis and G. Ladas. "Oscillations and Stability of a Discrete Delay Model." Ukrainian Mathematical Journal. 43(6):684-694. 1992. (Reprinted From Ukrainskii Matematicheskii Zhurnal)

Kaskosz, Barbara and Stanislaw Lojasiewicz, Jr. "Lagrange-Type Extremal Trajectories in Differential Inclusions." Systems & Control Letters. 19(3):241-247. September 1992.

Khamsi, M. Amine, Michael Lin and Robert Sine. "On the Fixed Points of Commuting Nonexpansive Maps in Hyperconvex Spaces." Journal of Mathematical Analysis and Applications. 168(2):372-380. 1992.

Kocic, V. LJ.  SEE also: Ladas, Gerasimos.

Kocic, V. LJ. and G. Ladas. "Global Attractivity in Nonlinear Delay Difference Equations." Proceedings of the American Mathematical Society. 115(4):1083-1088. August 1992.

Kocic, V. Lj. and G. Ladas. "Linearized Oscillations for Difference Equations." Hiroshima Mathematical Journal. 22(l):95-102. March 1992.

Kulenovic, M. R. S., G. Ladas and Y. G. Sficas. "Global Attractivity in Nicholson's Blowflies." Applicable Analysis. 43(1/2):109-124. 1992.

Kuruklis, S. A. and G. Ladas. "Oscillations and Global Attractivity in a Discrete Delay Logistic Model." Quarterly of Applied Mathematics. 50(2):227-233. June 1992.

Ladas, Gerasimos.  SEE also: Chuanxi, Qing; DeVault, R.; Driver, Rodney D.; Georgiou, D. A.; Gyori, I.; Jaroma, J. H.; Kocic, V. Lj.; Kulenovic, M. R. S.; Kuruklis, S. A.

Ladas, G., C. Qian and J. Yan. "A Comparison Result for the Oscillation of Delay Differential Equations." Proceedings of the American Mathematical Society. 114(4):939-947. April 1992.

Ladas, G., Editorial Board. Communications on AppIied Nonlinear Analysis. 1992.

Ladas, G. and Q. Chuanxi. "Comparison Results and Linearized Oscillations for Higher-Order Difference Equations." International Journal of Mathematics and Mathematical Science. 15(l):129-142. 1992.

Ladas, G., Editorial Board. Differential Equations and Dynamical Systems. 1992.

Ladas, G., J. H. Jaroma and V. Lj. Kocic. "Global Asymptotic Stability of a Second Order Difference Equation." Partial Differential Equations, Edited by Joseph Wiener and Jack 1C Hale. Longman Scientific and Technical. (Pitman Research Notes in Mathematics, No.273) 1992.

Ladas, G. and Y. G. Sficas. "Global Attractivity in Nicholson's Blowflies." Applicable Analysis. 43:109-124. 1992.

Ladas, G. and C. Qian. "Linearized Oscillations for Nonautonomous Delay Difference Equations." Contemporary Mathematics. 129:115-125. 1992.

Ladas, G. and C. Qian. "Linearized Oscillations for Nonautonomous Delay Difference Equations."  IN: Oscillation and Dynamics in Delay Equations: Proceedings of an AMS Special Session Held January 16-19, 1991. John R. Graef and Jack K. Hale, Editors. American Mathematical Society. 1992.

Ladas, G., L. Pakula and Z. Wang. "Necessary and Sufficient Conditions for the Oscillation of Difference Equations." Panamerican Mathematical Journal. 2(l):17-26. January 1992.

Ladas, G., S. W. Schultz and Z. Wang. "Oscillations of Unbounded Solutions of Neutral Equations With Mixed Arguments."  IN: Agarwal, R. P., Ed. Recent Trends in Differential Equations. World Scientific (World Scientific Series in Applicable Analysis. vol.1) 1992.  p.403-412.

Pakula, Lewis L  SEE: Ladas, Gerasimos.

Roberts, Catherine and Fe Evangelista. "Graduate Students Look at Changing the Culture." Math & Educational Reform Network. 4(3). Spring 1992.

Roxin, Emilio, Editorial Board. Nonlinear Analysis, Theory, Methods and Applications.  Vol. 18-19, 1991-1992.

Shisha, O. and C. Yang. "Monotone Approximation With 1st Order Linear Differential Operators."  IN : Southeastern Approximation Theorists. Conference. (6th. 1991. Memphis State University). Approximation Theory: Proceedings.... Edited by George A. Anastassiou. Dekker. (Lecture Notes in Pure and Applied Mathematics v. 138) 1992.  p.453-462.

Shisha, Oved. "A Note on Solid Angles." Mathematics Magazine. 65(3):174. June 1992.

Sine, Robert.  SEE also: Khamsi, M. Amine.


Return to Faculty Publications 1992 Table of Contents.
Return to Faculty Publications homepage.

University of Rhode Island Libraries

URI Logo


Copyright 1994-2005 University of Rhode Island. All rights reserved. Disclaimer.  For comments about this page, please email libweb@etal.uri.edu.